| Model Number |
M00566490 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Date of event was approximated to (b)(6) 2019 as no event date was reported.(b)(4).The complainant indicated that the device was disposed and will not be returned for evaluation; therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure.The procedure date is unknown.According to the complainant, during the procedure, as the peg tube was pulled through the gastric wall, it separated and broke.The procedure was completed with this device.There were no patient complications reported due to this event.